# SDR RAIA990208

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9EN1C11HB2BB2
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7442 - STL - RIGHT MAIN GEAR INTRANSIT LIGHT REMAINS ON WITH GEAR UP.  MAINTENANCE REPLACED RIGHT MAIN GEAR UPLOCK SWITCH.  (M)
